# SDR 2011FA0000783

- Difficulty date: December 9, 2011
- Submitted: December 9, 2011
- Operation: General aviation
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- Aircraft time: 21,032 hours, 21,032 cycles
- Engine: Cont IO520BB
- Engine time: 36 hours, 36 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Condition: Failed
- Location: Navagation Light
- Part time: 2,585 hours, 10,340 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NAV LIGHTS INOPERATIVE.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER TO BE AT FAULT AD 2008-13-17 HAD BEEN COMPLETED.
